# SDR 2DYA201912163001

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 68,231 hours, 30,093 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Broken
- Location: #2 Eng Outer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK AT SEMAN-PERU DAMAGE WAS FOUND ON THE OUTER ALUMINUM FAIRING AS WELL AS DAMAGE TO THE COMPOSITE MATERIAL ON ENGINE #2 BETWEEN THE 7 O'CLOCK AND 12 O'CLOCK POSITIONS.  AN ENGINEERING ORDER WAS WRITTEN TO ACCOMPLISH A LIMITED USE REPAIR FOR RETURN TO SERVICE WHICH ENTAILED FABRICATION OF FOUR SEGMENTS OF THE OUTER ALUMINUM FAIRING FORMING JOINTS WITH FIVE SPLICES AND ATTACHED TO THE HONEYCOMB MATERIAL WITH ADHESIVE TO RESTORE THE ORIGINAL STRENGTH OF THE DAMAGED AREA.  REPAIR IS DOCUMENTED ON FAA FORM 8110-3 DATED 12 DECEMBER 2019, SEMAN DRAWING ED-6288 DATED 14 OCTOBER 2019 AND SEMAN E.O. 2019920 AND ENTERED ON FAA FORM 337.  THE DAMAGED AREA WILL BE REPLACED WITH NEW OR SERVICEABLE OEM PARTS WITHIN 200 HOURS OR 30 DAYS WHICHEVER OCCURS FIRST.
